Skip to Main content Skip to Navigation
Journal articles

Archimedean copulae and positive dependence

Abstract : In this paper, we consider different issues related to Archimedean copulae and positive dependence. In the first part, we characterize Archimedean copulae that possess positive dependence properties such as multivariate total positivity of order 2 (MTP2) and conditionally increasingness in sequence. In the second part, we investigate conditions for exchangeable binary sequences to admit an Archimedean copula, and we show that they depend on the extendibility of the sequence, and therefore on its positive-dependence properties.
Complete list of metadatas

https://hal-hec.archives-ouvertes.fr/hal-00539618
Contributor : Antoine Haldemann <>
Submitted on : Wednesday, November 24, 2010 - 5:36:35 PM
Last modification on : Thursday, January 11, 2018 - 6:19:31 AM

Links full text

Identifiers

Collections

Citation

Marco Scarsini, Alfred Muller. Archimedean copulae and positive dependence. Journal of Multivariate Analysis, Elsevier, 2005, Vol. 93, N°2, pp. 434 - 445. ⟨10.1016/j.jmva.2004.04.003⟩. ⟨hal-00539618⟩

Share

Metrics

Record views

389